# SDR 9703259990

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8950E
- Make and model: Doug DC-9-31
- Aircraft serial: 47186
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURE WARNING LIGHT ILLUMINATED EN ROUTE.  CREW EXECUTED EMERGENCY DESCENT TO 23,000 FEET AND CABIN PRESSURE WAS REGAINED.  FLIGHT CONTINUED TO DESTINATION AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CABIN PRESSURE CONTROLLER, AMPLIFIER, LEFT COMPRESSOR DISCHARGE THERMO SWITCH, AND AIRSTAIR DOOR SEAL.  ALSO, TIGHTENED CLAMPS AT LEFT CROSSFEED VALVE AND FLOW CONTROL VALVE AND REPLACED SEAL AT LEFT SECONDARY HEAT EXCHANGER.  LEAK AND OPERATIONAL CHECK NORMAL.
